Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Given high dose of calpol to a 5 year old. What should I do?

User rating for this question
Very Good
Answered by
Practicing since : 1964
Answered : 246 Questions
Gave my 5 year old my 7 year olds calpol+ by mistake, gave her 7.5ml, what should I do?
Posted Wed, 7 Nov 2012 in Medicines and Side Effects
Answered by Dr. Sumitra Kumar Mukherjee 1 hour later

The dose of Calpol for a child of 1 to 5 yrs old is 120 mgm to 250 mgm and 6 to 12yrs old 250 mgm to 500 mgm. I do not think it will be a problem but I think to be on the safe side you should take the child to A/E Dept. The most danger of Paracetamol (Calpol) overdose is Liver damage.
Please contact me if you need to know anything.

Kindest regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor